Farmako logo
HomeMedicine DeliveryABDM
Decorative illustration
HomeMedicine DeliveryABDM
footer illustration
HomePrivacy PolicyTerms & Conditions
Download the App
play-storeapp-store
Copyright Farmako Healthcare Private Limited © 2025 All rights reserved
facebooktwitterlinkedininstagram
medicine

Leemol Plus 250mg/5ml Syrup

bottle of 60.0 ml Syrup
30 minute delivery
bottle of 60.0 ml Syrup
₹ 39.50
Get it on upto a 20% discount on Farmako
Delivering to
Out of Stock
Ask Life AI anything about this medicine
Tell me about medicines!

Manufacturer

Leeford Healthcare Ltd

Salt Composition

Paracetamol (250mg/5ml)

Key InformationDirections for UseHow it worksQuick Tips

Manufacturer

Leeford Healthcare Ltd

Salt Composition

Paracetamol (250mg/5ml)

Key Information

Short Description

Leemol Plus 250mg/5ml Syrup is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever).

Dosage Form

Syrup

Introduction

Leemol Plus 250mg/5ml Syrup is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever). In children, it treats conditions like headache, toothache, body ache, fever, and common cold.

Directions for Use

Give Leemol Plus 250mg/5ml Syrup to your child with food or milk to prevent an upset stomach. Your child should not take more than four doses of this medicine in 24 hours, so wait up to 6 hours between doses. Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects. Inform the doctor if your child has liver disease as the dose may need to be adjusted. If Leemol Plus 250mg/5ml Syrup does not seem to be helping your child, contact your doctor for advice. Do not give extra doses.

How it works

Leemol Plus 250mg/5ml Syrup possesses analgesic (pain-reliever) and antipyretic (lowers body temperature) properties. It provides relief by blocking certain chemical messengers and pathways in the brain that send signals about pain and fever.

Quick Tips

Give Leemol Plus 250mg/5ml Syrup to your child with food or milk to prevent an upset stomach. Wait up to 6 hours between doses. Do not give any other medicine formulation containing paracetamol along with this medicine. Inform the doctor if your child has liver disease. Do not give extra doses if Leemol Plus 250mg/5ml Syrup does not seem to be helping your child.

Short Description

Leemol Plus 250mg/5ml Syrup is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever).

Dosage Form

Syrup

Introduction

Leemol Plus 250mg/5ml Syrup is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever). In children, it treats conditions like headache, toothache, body ache, fever, and common cold.
Give Leemol Plus 250mg/5ml Syrup to your child with food or milk to prevent an upset stomach. Your child should not take more than four doses of this medicine in 24 hours, so wait up to 6 hours between doses. Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects. Inform the doctor if your child has liver disease as the dose may need to be adjusted. If Leemol Plus 250mg/5ml Syrup does not seem to be helping your child, contact your doctor for advice. Do not give extra doses.
Leemol Plus 250mg/5ml Syrup possesses analgesic (pain-reliever) and antipyretic (lowers body temperature) properties. It provides relief by blocking certain chemical messengers and pathways in the brain that send signals about pain and fever.
Give Leemol Plus 250mg/5ml Syrup to your child with food or milk to prevent an upset stomach. Wait up to 6 hours between doses. Do not give any other medicine formulation containing paracetamol along with this medicine. Inform the doctor if your child has liver disease. Do not give extra doses if Leemol Plus 250mg/5ml Syrup does not seem to be helping your child.

Related Medicines

medicine

Rajpol 250 Syrup

bottle of 60.0 ml Syrup
20% offbottle of 60.0 ml Syrup
₹ 40.00
20% off
medicine

Parasafe 250mg/5ml Syrup

bottle of 60.0 ml Syrup
20% offbottle of 60.0 ml Syrup
₹ 42.35
20% off
medicine

Delceta 250mg/5ml Syrup

bottle of 60.0 ml Syrup
20% offbottle of 60.0 ml Syrup
₹ 31.00
20% off
medicine

T-Cool 250mg Syrup

bottle of 60.0 ml Syrup
20% offbottle of 60.0 ml Syrup
₹ 32.50
20% off
medicine

Lupimol Syrup

bottle of 60.0 ml Syrup
20% offbottle of 60.0 ml Syrup
₹ 35.00
20% off
medicine

Babygesic 250mg/5ml Syrup

bottle of 60.0 ml Syrup
20% offbottle of 60.0 ml Syrup
₹ 45.02
20% off
medicine

Biocetamol Syrup

bottle of 60.0 ml Syrup
20% offbottle of 60.0 ml Syrup
₹ 39.56
20% off
medicine

Parawal 250mg Syrup

bottle of 60.0 ml Syrup
20% offbottle of 60.0 ml Syrup
₹ 29.68
20% off
medicine

Nyadol 250mg Syrup

bottle of 60.0 ml Syrup
20% offbottle of 60.0 ml Syrup
₹ 38.00
20% off
medicine

Pyrexin CF 250mg/5ml Syrup

bottle of 60.0 ml Syrup
20% offbottle of 60.0 ml Syrup
₹ 33.50
20% off
India' first 30 minutes
medicine delivery service
percentage
Get atleast 20% discount on all medicines
shield
We always ensure genuine medicines and qualified doctors
deliver
Completed over 2 lakhs super-fast deliveries